Follow
Pablo Blanc
Pablo Blanc
University of Jyväskylä
Verified email at dm.uba.ar - Homepage
Title
Cited by
Cited by
Year
A study of age and gender seen through mobile phone usage patterns in mexico
C Sarraute, P Blanc, J Burroni
2014 IEEE/ACM international conference on advances in social networks …, 2014
72*2014
Games for eigenvalues of the Hessian and concave/convex envelopes
P Blanc, JD Rossi
Journal de Mathématiques Pures et Appliquées 127, 192-215, 2019
522019
Game theory and partial differential equations
P Blanc, JD Rossi
Walter de Gruyter GmbH & Co KG, 2019
382019
The evolution problem associated with eigenvalues of the Hessian
P Blanc, C Esteve, JD Rossi
Journal of the London Mathematical Society 102 (3), 1293-1317, 2020
242020
Inference of demographic attributes based on mobile phone usage patterns and social network topology
C Sarraute, J Brea, J Burroni, P Blanc
Social Network Analysis and Mining 5, 1-18, 2015
192015
A nonlinear Mean Value Property for the Monge-Ampere operator
P Blanc, F Charro, JJ Manfredi, JD Rossi
J. Convex Analysis JOCA 28 (2), 353-386, 2021
142021
Maximal operators for the p-Laplacian family
P Blanc, J Pinasco, J Rossi
Pacific Journal of Mathematics 287 (2), 257-295, 2017
102017
Hölder regularity for stochastic processes with bounded and measurable increments
Á Arroyo, P Blanc, M Parviainen
arXiv preprint arXiv:2109.01027, 2021
92021
Obstacle problems and maximal operators
P Blanc, JP Pinasco, JD Rossi
Advanced Nonlinear Studies 16 (2), 355-362, 2016
82016
A limiting free boundary problem with gradient constraint and Tug-of-War games
P Blanc, JV Da Silva, JD Rossi
Annali di Matematica Pura ed Applicata (1923-) 198, 1441-1469, 2019
72019
Games for Pucci's maximal operators
P Blanc, JJ Manfredi, JD Rossi
Journal of Dynamics & Games 6 (4), 277 - 289, 2019
62019
An asymptotic mean value formula for eigenvalues of the Hessian related to concave/convex envelopes
P Blanc, JD Rossi
Vietnam Journal of Mathematics 48 (2), 335-344, 2020
32020
A lower bound for the principal eigenvalue of fully nonlinear elliptic operators
P Blanc
Communications on Pure & Applied Analysis 19 (7), 3613-3623, 2020
32020
Asymptotic mean-value formulas for solutions of general second-order elliptic equations
P Blanc, F Charro, JJ Manfredi, JD Rossi
Advanced Nonlinear Studies 22 (1), 118-142, 2022
22022
Asymptotic mean value formulas for parabolic nonlinear equations
P Blanc, F Charro, JJ Manfredi, JD Rossi
arXiv preprint arXiv:2106.00659, 2021
22021
Game-theoretic approach to Hölder regularity for PDEs involving eigenvalues of the Hessian
P Blanc, J Han, M Parviainen, E Ruosteenoja
arXiv preprint arXiv:2112.12011, 2021
2021
Juegos de tipo Tug-of-War y soluciones viscosas
P Blanc
2018
Secretary Problem with quality-based payoff
P Blanc, JP Borthagaray, D Kohen, M Mereb
arXiv preprint arXiv:1605.06478, 2016
2016
The system can't perform the operation now. Try again later.
Articles 1–18